JournalscmhVol. 76, No. 2pp. 339–352

The lower algebraic K-theory of Fuchsian groups

  • E. Berkove

    Lafayette College, Easton, USA
  • Daniel Juan-Pineda

    UNAM, Campus Morelia, Morelia, Mexico
  • K. Pearson

    Valparaiso University, USA
The lower algebraic K-theory of Fuchsian groups cover
Download PDF

Cite this article

E. Berkove, Daniel Juan-Pineda, K. Pearson, The lower algebraic K-theory of Fuchsian groups. Comment. Math. Helv. 76 (2001), no. 2, pp. 339–352

DOI 10.1007/PL00000382